# SDR HNAA2025080800536

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 44,669 hours, 40,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82321
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 12 OVERHEAD IS INOP.   FACT  07AUG25  10:39  PHL   R/R FWD EXIT LOCATING SIGN ASSEMBLY IAW AMM 33-50-15. OPS CHECK GOOD. A/C OK FOR SERVICE AT THIS TIME
